# SDR DALA2022113007648

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 55,436 hours, 38,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SKIN OF INBOARD SPOILER IS DELAMINATED IN SEVERAL AREAS.  REPLACED RIGHT INBOARD PANEL IAW AMM 27-60-01.
